Alert archive / Missouri / Wind Chill Advisories in 2014

Wind Chill Advisory 3, NWS Kansas City, MO

January 20, 201421 counties in Missouri; Doniphan County, Kansas

NWS Kansas City, MO issued this wind chill advisory at Jan 20, 2014, 3:37 PM CST for 21 counties in Missouri; Doniphan County, Kansas. It took effect at Jan 21, 2014, 2:00 AM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jan 20, 2014, 3:37 PM CST (21:37 UTC)
In effect from
Jan 21, 2014, 2:00 AM CST
Expired
Jan 21, 2014, 9:00 AM CST
In force
7 hr
Issued by
NWS Kansas City, MO
All 22 counties

Doniphan County, KS, Adair County, MO, Andrew County, MO, Atchison County, MO, Buchanan County, MO, Caldwell County, MO, Clinton County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Holt County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Nodaway County, MO, Putnam County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO

The radar

The Pleasant Hill radar (KEAX), 144 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 9.6 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2014-01-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2014-01-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -71 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2141 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-71 m²/s²
0-3 km storm-relative helicity
-38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

373 
WWUS43 KEAX 202137
WSWEAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
337 PM CST MON JAN 20 2014

...WIND CHILL ADVISORY IN EFFECT FROM 2 AM UNTIL 9 AM TUESDAY MORNING...

.A MASS OF VERY COLD AIR WILL PLUNGE INTO NORTHERN MISSOURI MONDAY
NIGHT INTO TUESDAY MORNING. STRONG WINDS WILL ACCOMPANY THIS SURGE OF
VERY COLD AIR CAUSING THE SINGLE DIGIT AIR TO FEEL LIKE IT IS -15 TO
-20 DEGREES.

MOZ003-005>008-015>017-024-025-210600-
/O.NEW.KEAX.WC.Y.0003.140121T0800Z-140121T1500Z/
WORTH-HARRISON-MERCER-PUTNAM-SCHUYLER-GRUNDY-SULLIVAN-ADAIR-
LINN MO-MACON-
INCLUDING THE CITIES OF...GRANT CITY...BETHANY...PRINCETON...
UNIONVILLE...LANCASTER...DOWNING...TRENTON...MILAN...GREEN CITY...
KIRKSVILLE...BROOKFIELD...MACON...LA PLATA
337 PM CST MON JAN 20 2014

...WIND CHILL ADVISORY IN EFFECT FROM 2 AM TO 9 AM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO
9 AM CST TUESDAY. 


* TIMING...THE COLD AIR WILL BE ARRIVING LATER TONIGHT...INTO EARLY
  TUESDAY MORNING. BY 2 AM EXPECT TEMPERATURES TO BE IN THE SINGLE
  DIGITS...WITH WIND CHILLS APPROACHING -15 DEGREES. BY 9AM
  TEMPERATURES WILL GRADUALLY INCREASE...WHILE WINDS DECREASE CAUSING
  WIND CHILL CONCERNS TO DIMINISH BY MID MORNING TUESDAY.

* WIND CHILLS...RANGING BETWEEN -15 AND -20 DEGREES EARLY TUESDAY MORNING.

* WINDS... NORTHWEST WINDS OF 30 TO 45 MPH AT TIMES OVERNIGHT...DECREASING TO
  AROUND 10 TO 25 MPH BY EARLY TUESDAY MORNING.

* IMPACTS...ANYTHING LIVING LEFT OUTSIDE WILL BE EXPOSED TO EXTREMELY
  COLD AND DANGEROUS TEMPERATURES. FROST BITE AND HYPOTHERMIA ARE
  POSSIBLE IF SKIN IS EXPOSED TO THESE TEMPERATURES FOR EVEN A SHORT
  AMOUNT OF TIME. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

PLEASE REPORT SNOW OR ICE AMOUNTS TO THE NATIONAL WEATHER SERVICE
ON FACEBOOK BY SEARCHING FOR...U.S. NATIONAL WEATHER SERVICE
KANSAS CITY...OR BY VISITING HTTP...//GO.USA.GOV/DFQB (UPPER
CASE). ON TWITTER...CONTACT US AT @NWSKANSASCITY.

$$
3 follow-up statements
298 
WWUS43 KEAX 210600
WSWEAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1200 AM CST TUE JAN 21 2014

...WIND CHILL ADVISORY IN EFFECT FROM 2 AM UNTIL 9 AM TUESDAY
MORNING...

.VERY COLD AIR WILL PLUNGE INTO NORTHERN MISSOURI EARLY THIS
MORNING. STRONG WINDS WILL ACCOMPANY THIS SURGE OF COLD AIR CAUSING
THE SINGLE DIGIT AIR TEMPERATURES TO FEEL LIKE IT IS MINUS 15 TO
MINUS 20 DEGREES.

MOZ003-005>008-015>017-024-025-211400-
/O.CON.KEAX.WC.Y.0003.140121T0800Z-140121T1500Z/
WORTH-HARRISON-MERCER-PUTNAM-SCHUYLER-GRUNDY-SULLIVAN-ADAIR-
LINN MO-MACON-
INCLUDING THE CITIES OF...GRANT CITY...BETHANY...PRINCETON...
UNIONVILLE...LANCASTER...DOWNING...TRENTON...MILAN...GREEN CITY...
KIRKSVILLE...BROOKFIELD...MACON...LA PLATA
1200 AM CST TUE JAN 21 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY. 

* TIMING...BY 2 AM EXPECT TEMPERATURES TO BE IN THE SINGLE
  DIGITS...WITH WIND CHILLS DROPPING BELOW MINUS 15 DEGREES. BY 9AM
  TEMPERATURES WILL GRADUALLY INCREASE...WHILE WINDS DECREASE CAUSING
  WIND CHILL CONCERNS TO DIMINISH BY MID MORNING TUESDAY.

* WIND CHILLS...RANGING BETWEEN MINUS 15 AND MINUS 20 DEGREES EARLY
  TUESDAY MORNING.

* WINDS... NORTHWEST WINDS OF 30 TO 45 MPH AT TIMES OVERNIGHT... 
  DECREASING TO AROUND 10 TO 25 MPH BY EARLY TUESDAY MORNING. 

* IMPACTS...ANYTHING LIVING LEFT OUTSIDE WILL BE EXPOSED TO 
  EXTREMELY COLD AND DANGEROUS TEMPERATURES. FROST BITE AND 
  HYPOTHERMIA ARE POSSIBLE IF SKIN IS EXPOSED TO THESE 
  TEMPERATURES FOR EVEN A SHORT AMOUNT OF TIME. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&


$$

CUTTER
022 
WWUS43 KEAX 210945
WSWEAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
345 AM CST TUE JAN 21 2014

...WIND CHILL ADVISORY IN EFFECT FROM 2 AM UNTIL 9 AM TUESDAY
MORNING...

.VERY COLD AIR HAS MOVED INTO NORTHERN MISSOURI EARLY THIS MORNING.
STRONG WINDS ARE ACCOMPANYING THIS SURGE OF COLD AIR CAUSING THE SINGLE
DIGIT AIR TEMPERATURES TO FEEL LIKE IT IS MINUS 15 TO MINUS 20
DEGREES.

KSZ102-MOZ001-002-004-011>014-020>023-211500-
/O.EXA.KEAX.WC.Y.0003.000000T0000Z-140121T1500Z/
DONIPHAN-ATCHISON MO-NODAWAY-GENTRY-HOLT-ANDREW-DE KALB-DAVIESS-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-
INCLUDING THE CITIES OF...TROY...TARKIO...MARYVILLE...ALBANY...
STANBERRY...MOUND CITY...OREGON...SAVANNAH...CAMERON...GALLATIN...
JAMESPORT...ST. JOSEPH...PLATTSBURG...HAMILTON...POLO...
CHILLICOTHE
345 AM CST TUE JAN 21 2014

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST
THIS MORNING. 

* TIMING...CURRENT TEMPERATURES TO BE IN THE SINGLE DIGITS...AND
  NORTH WIND 20 TO 30 MPH HAVE DROPPED WIND CHILLS BELOW MINUS 15
  DEGREES. BY 9AM TEMPERATURES WILL GRADUALLY INCREASE...WHILE WINDS
  DECREASE CAUSING WIND CHILL CONCERNS TO DIMINISH BY MID MORNING.

* WIND CHILLS...RANGING BETWEEN MINUS 15 AND MINUS 20 DEGREES THOUGH
  MID MORNING.

* WINDS... NORTHWEST WINDS OF 20 TO 30 MPH BY THROUGH MID MORNING.

* IMPACTS...ANYTHING LIVING LEFT OUTSIDE WILL BE EXPOSED TO 
  EXTREMELY COLD AND DANGEROUS TEMPERATURES. FROST BITE AND 
  HYPOTHERMIA ARE POSSIBLE IF SKIN IS EXPOSED TO THESE 
  TEMPERATURES FOR EVEN A SHORT AMOUNT OF TIME. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

PLEASE REPORT SNOW OR ICE AMOUNTS TO THE NATIONAL WEATHER SERVICE
ON FACEBOOK BY SEARCHING FOR...U.S. NATIONAL WEATHER SERVICE
KANSAS CITY...OR BY VISITING HTTP...//GO.USA.GOV/DFQB (UPPER
CASE). ON TWITTER...CONTACT US AT @NWSKANSASCITY.

$$

MOZ003-005>008-015>017-024-025-211500-
/O.CON.KEAX.WC.Y.0003.000000T0000Z-140121T1500Z/
WORTH-HARRISON-MERCER-PUTNAM-SCHUYLER-GRUNDY-SULLIVAN-ADAIR-
LINN MO-MACON-
INCLUDING THE CITIES OF...GRANT CITY...BETHANY...PRINCETON...
UNIONVILLE...LANCASTER...DOWNING...TRENTON...MILAN...GREEN CITY...
KIRKSVILLE...BROOKFIELD...MACON...LA PLATA
345 AM CST TUE JAN 21 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* TIMING...CURRENT TEMPERATURES TO BE IN THE SINGLE DIGITS...AND
  NORTH WIND 20 TO 30 MPH HAVE DROPPED WIND CHILLS BELOW MINUS 15
  DEGREES. BY 9AM TEMPERATURES WILL GRADUALLY INCREASE...WHILE WINDS
  DECREASE CAUSING WIND CHILL CONCERNS TO DIMINISH BY MID MORNING.

* WIND CHILLS...RANGING BETWEEN MINUS 15 AND MINUS 20 DEGREES THOUGH
  MID MORNING.

* WINDS... NORTHWEST WINDS OF 20 TO 30 MPH BY THROUGH MID MORNING.

* IMPACTS...ANYTHING LIVING LEFT OUTSIDE WILL BE EXPOSED TO 
  EXTREMELY COLD AND DANGEROUS TEMPERATURES. FROST BITE AND 
  HYPOTHERMIA ARE POSSIBLE IF SKIN IS EXPOSED TO THESE 
  TEMPERATURES FOR EVEN A SHORT AMOUNT OF TIME. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

PLEASE REPORT SNOW OR ICE AMOUNTS TO THE NATIONAL WEATHER SERVICE
ON FACEBOOK BY SEARCHING FOR...U.S. NATIONAL WEATHER SERVICE
KANSAS CITY...OR BY VISITING HTTP...//GO.USA.GOV/DFQB (UPPER
CASE). ON TWITTER...CONTACT US AT @NWSKANSASCITY.

$$
365 
WWUS43 KEAX 211503
WSWEAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
903 AM CST TUE JAN 21 2014


KSZ102-MOZ001>008-011>017-020>025-211615-
/O.EXP.KEAX.WC.Y.0003.000000T0000Z-140121T1500Z/
DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-
SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-
INCLUDING THE CITIES OF...TROY...TARKIO...MARYVILLE...
GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON...
UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...OREGON...
SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN...
GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...HAMILTON...
POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA
903 AM CST TUE JAN 21 2014

...WIND CHILL ADVISORY HAS EXPIRED...

THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. 

TEMPERATURES WILL WARM GRADUALLY THROUGH THE MORNING BUT REMAIN VERY
COLD WITH WIND CHILL READINGS IMPROVING TO THE SINGLE DIGITS BY THE
NOON HOUR. 

$$

MJ

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this wind chill advisory went out at Jan 20, 12:01 PM CST, 3 hours 36 minutes earlier.

Area forecast discussion, Jan 20, 12:01 PM CST, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1201 PM CST Mon Jan 20 2014

.SHORT TERM...(Today through Tuesday)
Issued at 328 AM CST MON JAN 20 2014

The big story in the short term will be the return to the very cold
conditions that plagued the area in the first 10 days of the month.
This will be due to a shift in the upper level pattern. Over the
recent stretch of warmer temperatures we have seen a weakening of
the western CONUS ridge which was in place earlier in the month.
This allowed the strong northwesterly flow aloft that brought the
cold air to the area earlier in the month to relax. However, as we
move into the earlier part of the week that upper level ridge over
the western CONUS will reassert itself. This will put the local area
back under strong northwest flow with several clipper systems
reinforcing the cold air across the area.

Today will be the last mild day before the return of the cold
temperatures...although not quite as warm as yesterday. A weak cold
front is currently dropping through the area however there is no
cold air in the wake of this front. Temperatures upstream across
Iowa and eastern Nebraska still remain in the 30s. This will help us
to get off to a warm start and as such have boosted temperatures a
few degrees today with high rising into mid 40s to mid 50s.

However, tonight the first of the clipper-type short waves will drop
south across the Upper Midwest. this will force a strong cold front
through the region tonight. Strong cold air advection will cause
temperatures to drop off quickly as we go through the night time
hours. The upper shortwave will push into the area after 00Z and
although the system has very little moisture to work with, a dusting
to half an inch of snow will be possible across north central and
northeastern Missouri. This system will move quickly through the
area tonight and and an arctic high will begin to  build into the
region by early tomorrow morning. Lows by Tuesday morning will be in
the mid single digits to mid teens. High pressure will reside over
the area Tuesday and temperatures will rebound little with highs in
the mid teens to mid 20s. Tuesday night another shortwave trough
will move north and east of the region providing for increasing
cloud cover Tuesday night keeping lows from dropping off the table
in the teens.

.LONG TERM...(Wednesday through Sunday)
Issued at 328 AM CST MON JAN 20 2014

The extended period will feature little change to the upper level
pattern with strong upper ridging across the western CONUS and
troughing across the Great Lakes and Ohio River Valley. Conditions
through the period will remain dry with a roller coaster ride of
temperatures. Wednesday will be a rebound day after a cold Tuesday
out ahead of another shortwave dropping through the Upper Midwest.
High will be in the upper 20s to upper 30s. Another strong cold
front associated will the shortwave will be forced through the area
late in the day Wednesday. Strong cold air advection Wednesday night
will again bring very cold temperatures to the forecast area. Lows
by Thursday morning will be in the single digits. Another arctic
H1044 surface high will build into the area in the wake of this
system and highs Thursday will only rise into the teens.

The end of the week into the weekend will feature a warming trend as
the parade of clipper systems shifts eastward into the Great Lakes.
Temperatures by Saturday will return to slightly above average with
highs in the mid 30s to mid 40s. The best chance for precipitation
will come in the form of light snow or flurries on Saturday night as
yet another shortwave drops into the Upper Midwest.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon)
Issued at 1156 AM CST MON JAN 20 2014

Little change to this forecast from the previous forecast. Still
expecting some strong wind gusts out of the northwest, mainly after
20z. Winds will last through the night before eventually weakening
early Tuesday morning. Expect a stratus deck behind the stronger
winds between 3 kft and 5 kft, flirting with MVFR conditions.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

SHORT TERM...73
LONG TERM...73
AVIATION...Leighton
Hazardous weather outlook, Jan 20, 12:48 PM CST, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1248 PM CST MON JAN 20 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-211145-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
1248 PM CST MON JAN 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 MINOR SNOW ACCUMULATIONS ARE EXPECTED ACROSS NORTHEAST MISSOURI
 THIS EVENING.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

 DANGEROUSLY COLD WIND CHILLS ARE EXPECTED THURSDAY MORNING.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 3:27 PM CSTWind AdvisoryEAXAdair, Andrew, Atchison, Buchanan, Caldwell, Carroll and 29 more9 hr

Nearby

Wind Chill Advisories in Missouri, 2014Wind Chill Advisories in Kansas, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.